# SDR CA000128061

- Difficulty date: January 14, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,365 hours
- Engine: Pwa PT6A67D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Part number: 1013800001
- Condition: Corroded
- Location: Te Flaps
- Part time: 8,448 hours, 9,709 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT FOUND THE FLAP DOWN TO 17 DEGREES BUT THEY JAMMED AT 8 DEGREES.  WE FOUND THE LT INBOARD FLAP FLEX DRIVE BROKEN APPROXIMATELY 4 FROM THE END.  SHAFT REPLACED.
